Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 88, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2024, 12:58 AM CDT for Anoka County, Hennepin County, Ramsey County, Minnesota. It was in force for 34 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2024, 12:58 AM CDT (05:58 UTC)
- Expired
- Jul 14, 2024, 1:32 AM CDT
- In force
- 34 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Hennepin County, MN, Ramsey County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:00 AM CDT | TSTM WND DMG | 1 S Golden Valley, MN | Delayed report, time estimated from radar. Large trees down near the intersection of Laurel Ave and Rhode Island Ave. Report via X. |
| Jul 14, 1:05 AM CDT | TSTM WND DMG | 1 Sw New Hope, MN | Delayed report, time estimated from radar. Large trees between 12-24 inch diameter (one rotted) and numerous branches snapped in the area between 36th Ave and Rockford Rd off 169. Report via X. |
| Jul 14, 1:05 AM CDT | TSTM WND DMG | 2 Nne Edina, MN | Delayed report with photos of a few large trees and numerous branches down near Wolfe Park. Time estimated from radar. |
| Jul 14, 1:05 AM CDT | TSTM WND DMG | 2 Ssw Minneapolis, MN | Photo of uprooted 16-21 inch round tree at Minneapolis College of Art and Design. |
| Jul 14, 1:06 AM CDT | TSTM WND GST 53 | 2 W Brooklyn Center, MN | ASOS station KMIC Crystal AP. |
| Jul 14, 1:10 AM CDT | TSTM WND DMG | 2 Ne Edina, MN | Delayed report, time estimated from radar. Large trees (up to a foot in diameter) and branches snapped near the intersection of Abbott Ave and W 43rd St. |
| Jul 14, 1:10 AM CDT | HAIL 1 | 2 Wnw Minneapolis, MN | Relayed via metro skywarn. |
| Jul 14, 1:12 AM CDT | TSTM WND GST 62 | Msp Airport, MN | |
| Jul 14, 1:15 AM CDT | TSTM WND DMG | 1 W St. Paul, MN | Delayed report, time estimated from radar. Large tree snapped near the St. Paul Cathedral. Report via X. |
| Jul 14, 1:18 AM CDT | TSTM WND GST 64 | 1 Ese Richfield, MN | Personal weather station measurement from state agency meteorologist. |
| Jul 14, 1:26 AM CDT | TSTM WND GST 56 | 2 Ese St. Paul, MN | ASOS station KSTP St. Paul Dwtn AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 10:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2743 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.7
The text
As transmitted.
488
WUUS53 KMPX 140558
SVRMPX
MNC003-053-123-140645-
/O.NEW.KMPX.SV.W.0088.240714T0558Z-240714T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1258 AM CDT Sun Jul 14 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Hennepin County in east central Minnesota...
South central Anoka County in east central Minnesota...
Ramsey County in east central Minnesota...
* Until 145 AM CDT.
* At 1258 AM CDT, a severe thunderstorm was located over Plymouth, or
9 miles northwest of Minneapolis, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, Plymouth, Maple
Grove, Coon Rapids, Eden Prairie, Burnsville, Blaine, Minnetonka,
and Edina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4507 9298 4489 9299 4489 9302 4492 9305
4492 9313 4487 9320 4481 9325 4479 9331
4479 9339 4505 9360 4518 9345
TIME...MOT...LOC 0558Z 312DEG 32KT 4505 9343
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH3 follow-up statements
892
WWUS53 KMPX 140615
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
115 AM CDT Sun Jul 14 2024
MNC003-053-123-140645-
/O.CON.KMPX.SV.W.0088.000000T0000Z-240714T0645Z/
Hennepin MN-Anoka MN-Ramsey MN-
115 AM CDT Sun Jul 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN HENNEPIN...SOUTH CENTRAL ANOKA AND RAMSEY
COUNTIES...
At 114 AM CDT, a severe thunderstorm was located over Minneapolis,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...KMSP ASOS measured 54 kt wind gust.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, Coon Rapids, Eden
Prairie, Burnsville, Blaine, Minnetonka, Edina, St. Louis Park, and
Maplewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4507 9298 4489 9299 4489 9302 4492 9305
4492 9313 4487 9320 4481 9325 4479 9331
4479 9339 4488 9346 4514 9328
TIME...MOT...LOC 0614Z 312DEG 32KT 4495 9328
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
BPH420
WWUS53 KMPX 140627
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
127 AM CDT Sun Jul 14 2024
MNC003-053-140636-
/O.CAN.KMPX.SV.W.0088.000000T0000Z-240714T0645Z/
Hennepin MN-Anoka MN-
127 AM CDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN AND
SOUTH CENTRAL ANOKA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.
&&
LAT...LON 4507 9298 4489 9299 4489 9302 4492 9305
4492 9313 4488 9318 4509 9308
TIME...MOT...LOC 0626Z 291DEG 34KT 4493 9305
$$
MNC123-140645-
/O.CON.KMPX.SV.W.0088.000000T0000Z-240714T0645Z/
Ramsey MN-
127 AM CDT Sun Jul 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR EASTERN RAMSEY COUNTY...
At 126 AM CDT, a severe thunderstorm was located over West St. Paul,
or over St. Paul, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Paul, Maplewood, Roseville, Oakdale, White Bear Lake, West St.
Paul, Vadnais Heights, Mahtomedi, North St. Paul, Little Canada,
North Oaks, and Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4507 9298 4489 9299 4489 9302 4492 9305
4492 9313 4488 9318 4509 9308
TIME...MOT...LOC 0626Z 291DEG 34KT 4493 9305
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
BPH485
WWUS53 KMPX 140632
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
132 AM CDT Sun Jul 14 2024
MNC123-140642-
/O.CAN.KMPX.SV.W.0088.000000T0000Z-240714T0645Z/
Ramsey MN-
132 AM CDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RAMSEY COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.
&&
LAT...LON 4507 9298 4489 9299 4489 9302 4492 9305
4492 9313 4488 9318 4509 9308
TIME...MOT...LOC 0628Z 312DEG 32KT 4489 9299
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:42 AM CDT, 16 minutes earlier. Its key messages:
- Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms through Monday afternoon.
- Slight Risk (2 of 5) of Severe Weather through this evening and overnight.
- Looking ahead, cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 14, 12:42 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1242 AM CDT Sun Jul 14 2024
.KEY MESSAGES...
- Hot and humid this weekend with the potential for several
rounds of strong to severe thunderstorms through Monday
afternoon.
- Slight Risk (2 of 5) of Severe Weather through this evening
and overnight.
- Looking ahead, cooler, drier pattern Tuesday through Friday.
&&
.DISCUSSION...
Issued at 338 PM CDT Sat Jul 13 2024
Today and Tonight - Satellite imagery shows multiple vorticity
maxes rotating through zonal westerly flow over the Upper
Midwest this afternoon. Radar imagery shows the ongoing showers
and isolated strong thunderstorms in eastern Minnesota pushing
into west- central Wisconsin, with this trend continuing for the
next couple of hours. Most other areas remain dry into the
evening hours today. A surface trough dragging through North
Dakota is expected to initiate a round of strong to scattered
severe thunderstorms in northwest and north-central Minnesota
later this afternoon. Uncertainty in exact location remains,
but the high- res model guidance continues to suggest some sort
of congealing of discrete storms into another MCS later tonight
as the complex moves out of the Brainerd Lakes region of north-
central Minnesota and into central and east- central Minnesota.
This places the best severe storm chances still near and north
of the Interstate 94 corridor. The primary hazard from any MCS
complex would be damaging winds, although initial storms may
briefly support large hail and a potential for a tornado or two
before becoming an outflow dominant MCS. The storm complex moves
into west- central Wisconsin closer to the 11 PM to 1 AM hour
early tonight. Heavy rain will accompany these storms given the
high PW values associated with the hot and humid airmass.
However, the mid- level flow should be fast enough to limit
flooding concerns.
Sunday - The heat will continue on Sunday as high temperatures
rise into the upper 80s and lower 90s with Tds in the low to mid
70s. The Twin Cities metro Heat Advisory continues through
Sunday evening. Attention turns to the threat of severe weather.
The Storm Prediction Center keeps a Slight Risk over west-
central and central Minnesota. Elsewhere, a Marginal (1 of 5)
risk exists with the primary hazard of damaging winds. Sunday
will be another day with strong instability present across the
Upper Midwest given the 70+ degree dew point temperatures.
Current guidance keeps a strong cap in the mid-levels tomorrow
so the previous drier trend noted this morning keeps hold in the
latest forecast. Another complex drops southward from the
Northern Plains Sunday night so expect continued severe
thunderstorm chances into the end of this weekend, especially
for those overnight camping. Sunday night will be another warm
night with lows in the upper 60s and lower 70s.
Monday - Temperatures decrease slightly on Monday with high
temperatures in the mid to upper 80s, although high dew points
linger. An incoming cold front Monday afternoon along an axis of
high precipitable water could promote scattered strong
thunderstorms within an axis of moderate instability upwards of
1500 J/kg. The disorganized shear creates a lot of uncertainty
though in the storm mode, but with a general east-southeasterly
mean flow. Isolated strong thunderstorms may form into a severe
potential if that instability axis lines up with the cold front
and the higher-end mid-level lapse rates don’t move too far off
the primary forcing. The best chances are in the Twin Cities
Metro to Mankato and southeastward where the SPC highlights a
Slight Risk (⅖) and the rest of the CWA has chances of isolated
storms.
Tuesday through Friday - A northern stream cold front from
central Canada dives southward Monday to bring a cooler & drier
air mass for the remainder of the week. Forecast high
temperatures are in the mid 70s to lower 80s. Chances of
precipitation decrease later this week as well under this
northerly flow, but end-of-week shower chances do return Friday.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1216 AM CDT Sun Jul 14 2024
Clusters of thunderstorms currently stretch from east-central MN
into western WI. These storms will move east-southeast affecting
MSP, RNH, EAU, and possibly MKT over the next couple of hours.
Visibilities will reduce to at least MVFR while northwesterly
winds could gust up to 30-40 knots during any storms. After the
storms, cigs look to drop to MVFR in west-central WI with some
patchy fog also developing during early Sunday morning.
Afterwards, VFR conditions will prevail area wide for the rest
of the period.
KMSP...A line of strong thunderstorms will reach MSP by 06Z and
exit by 08Z. IFR visibilities are likely with winds gusting to
at least 40 knots.
/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Anoka-Carver-
Dakota-Hennepin-Ramsey-Scott-Washington.
WI...None.
&&
DISCUSSION...
AVIATION...CTGHazardous weather outlook, Jul 13, 8:30 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 830 PM CDT Sat Jul 13 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 150130- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 830 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Another round of thunderstorms will move in from the northwest tonight. Wind will be the main threat, but hail is possible as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hot, humid, and potentially stormy tomorrow. Heat index values climb into the mid to upper 90s. Additional chances for strong to severe thunderstorms through early next week, with damaging wind gusts and large hail as the primary threats. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Jul 14, 12:18 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1218 AM CDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Hail Big Lake 45.33N 93.74W
07/14/2024 M1.75 Inch Sherburne MN 911 Call Center
&&
NDCLocal storm report, Jul 14, 12:28 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1228 AM CDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM Hail 3 ESE Monticello 45.29N 93.75W
07/14/2024 M3.50 Inch Wright MN Amateur Radio
Sent with a picture showing the hail by a
measuring tape.
&&
NDCLocal storm report, Jul 14, 12:30 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1230 AM CDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM Tstm Wnd Dmg Sartell 45.61N 94.21W
07/13/2024 Stearns MN Public
Report from mPING: Trees uprooted or
snapped; Roof blown off with time estimated
based on radar.
&&
NDCSpecial weather statement, Jul 14, 12:43 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1243 AM CDT Sun Jul 14 2024
MNZ060-066>069-140615-
Hennepin MN-McLeod MN-Carver MN-Sibley MN-Scott MN-
1243 AM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HENNEPIN...
NORTHEASTERN SIBLEY...WESTERN SCOTT...EAST CENTRAL MCLEOD AND CARVER
COUNTIES THROUGH 115 AM CDT...
At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm near
Norwood Young America, or 25 miles south of Buffalo, moving southeast
at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eden Prairie, Shakopee, Chaska, Chanhassen, Waconia, Victoria, Belle
Plaine, Minnetrista, Glencoe, Jordan, Carver, and Norwood Young
America.
This includes U.S. Highway 212 between mile markers 121 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and east central Minnesota.
&&
LAT...LON 4477 9415 4494 9377 4481 9341 4461 9369
4456 9410
TIME...MOT...LOC 0542Z 319DEG 30KT 4481 9386
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BPHSpecial weather statement, Jul 14, 12:44 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1244 AM CDT Sun Jul 14 2024
WIZ014-015-023-025-140630-
Polk WI-Barron WI-St. Croix WI-Dunn WI-
1244 AM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DUNN...ST. CROIX...
SOUTHWESTERN BARRON AND SOUTHEASTERN POLK COUNTIES THROUGH 130 AM
CDT...
At 1243 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near New Richmond, or 20 miles northeast of River
Falls, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Menomonie, New Richmond, Somerset, Glenwood City, Boyceville, Clear
Lake, Star Prairie, Prairie Farm, Knapp, Dallas, Wheeler, and
Ridgeland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
&&
LAT...LON 4494 9188 4502 9274 4523 9276 4526 9182
TIME...MOT...LOC 0543Z 271DEG 28KT 4512 9244
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BPHSpecial weather statement, Jul 14, 12:47 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1247 AM CDT Sun Jul 14 2024
MNZ051-052-061-140630-
Anoka MN-Isanti MN-Sherburne MN-
1247 AM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ANOKA...SOUTHWESTERN
ISANTI AND EASTERN SHERBURNE COUNTIES THROUGH 130 AM CDT...
At 1247 AM CDT, Doppler radar was tracking a strong thunderstorm over
Zimmerman, or 18 miles southwest of Cambridge, moving southeast at 35
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coon Rapids, Andover, Ramsey, Elk River, Anoka, Ham Lake, Otsego,
East Bethel, St. Francis, Zimmerman, Princeton, and Oak Grove.
This includes the following highways...
U.S. Highway 10 in Minnesota between mile markers 210 and 217.
U.S. Highway 169 between mile markers 159 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and east central Minnesota.
&&
LAT...LON 4532 9311 4516 9334 4521 9342 4524 9352
4527 9355 4530 9357 4529 9358 4530 9363
4546 9378 4556 9358
TIME...MOT...LOC 0547Z 313DEG 30KT 4542 9359
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:15 PM CDT | Special Weather Statement | MPX | Steele | 30 min |
| Jul 13, 10:13 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 47 min |
| Jul 13, 10:43 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 47 min |
| Jul 13, 10:47 PM CDT | Special Weather Statement | MPX | Todd | 28 min |
| Jul 13, 11:02 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 43 min |
| Jul 13, 11:10 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 50 min |
| Jul 13, 11:15 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 45 min |
| Jul 13, 11:39 PM CDT | Special Weather Statement | MPX | Stearns | 36 min |
| Jul 13, 11:45 PM CDT | Special Weather Statement | MPX | Wright | 45 min |
| Jul 13, 11:59 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 46 min |
| Jul 14, 12:02 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 28 min |
| Jul 14, 12:09 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 36 min |
| Jul 14, 12:16 AM CDT | Special Weather Statement | MPX | Wright | 29 min |
| Jul 14, 12:32 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 28 min |
| Jul 14, 12:36 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 24 min |
| Jul 14, 12:43 AM CDT | Special Weather Statement | MPX | Carver | 32 min |
| Jul 14, 12:47 AM CDT | Special Weather Statement | MPX | Anoka, Sherburne | 43 min |
| Jul 14, 1:01 AM CDT | Special Weather Statement | MPX | Washington | 44 min |
| Jul 14, 1:08 AM CDT | Special Weather Statement | MPX | Le Sueur, Rice, Scott | 52 min |
| Jul 14, 1:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott, Washington | 32 min |
| Jul 14, 1:28 AM CDT | Special Weather Statement | MPX | Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.